# SDR ASAA2020071312886

- Difficulty date: July 11, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 25,321 hours, 8,054 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: MS280341
- Condition: Inoperative
- Location: Lt A/C Pack Temp
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PACK TEMP NOT INDICATING. GROUNDED - YES. REMOVED AND REPLACED LT PACK TEMP BULB. OPS CHECK GOOD IAW AMM TASKS 21-51-60-000-801/-400-801.
